Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 134, NWS Topeka, KS

May 26, 2016Jackson County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 26, 2016, 2:24 AM CDT for Jackson County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2016, 2:24 AM CDT (07:24 UTC)
Expired
May 26, 2016, 2:58 AM CDT
In force
34 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Jackson County, KS

The radar

The Topeka radar (KTWX), 72 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 11:08 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 7.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1565 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1565 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1239 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.5
Supercell composite
11.3

Open this sounding in Storm Lab

The text

As transmitted.

862 
WUUS53 KTOP 260724
SVRTOP
KSC085-260830-
/O.NEW.KTOP.SV.W.0134.160526T0724Z-160526T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
224 AM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON COUNTY IN NORTHEASTERN KANSAS...

* UNTIL 330 AM CDT

* AT 224 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HOLTON...
  MOVING NORTHEAST AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HOLTON...MAYETTA...DENISON...WHITING AND POTAWATOMI RESERVATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3957 9556 3957 9557 3942 9557 3942 9559
      3941 9559 3925 9589 3934 9595 3963 9557
TIME...MOT...LOC 0724Z 229DEG 21KT 3947 9569 

HAIL...1.50IN
WIND...60MPH
 
$$

BB
2 follow-up statements
557 
WWUS53 KTOP 260742
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
242 AM CDT THU MAY 26 2016

KSC085-260830-
/O.CON.KTOP.SV.W.0134.000000T0000Z-160526T0830Z/
JACKSON-
242 AM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR CENTRAL JACKSON COUNTY...

AT 242 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MUSCOTAH...
MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HOLTON...MAYETTA...DENISON AND POTAWATOMI RESERVATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3957 9556 3957 9557 3942 9557 3942 9559
      3941 9559 3925 9589 3934 9595 3958 9560
TIME...MOT...LOC 0742Z 233DEG 20KT 3950 9558 

HAIL...1.00IN
WIND...60MPH
 
$$

BOWEN
038 
WWUS53 KTOP 260758
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
258 AM CDT THU MAY 26 2016

KSC085-260808-
/O.CAN.KTOP.SV.W.0134.000000T0000Z-160526T0830Z/
JACKSON-
258 AM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JACKSON COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHEASTERN KANSAS.

LAT...LON 3957 9556 3957 9557 3942 9557 3942 9559
      3941 9559 3925 9589 3934 9595 3958 9560
TIME...MOT...LOC 0757Z 229DEG 21KT 3956 9549 

$$

PRIETO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 11:51 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, May 25, 11:51 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Topeka KS
1151 PM CDT WED MAY 25 2016

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Thursday)
Issued at 317 PM CDT WED MAY 25 2016

Complicated forecast across the area this evening and tonight. First
the outflow from earlier convection laid out a boundary that made it
just south of Interstate 70 early this afternoon. Latest regional
loop from radar shows the boundary washing out since 1930Z. Latest
objective surface analysis shows a surface low over southwest and
south central Kansas with an inverted trough extending northeast
into central Kansas. Dryline was located from the surface low south
across western Oklahoma. High resolution models continue to show
some differing scenarios with convection firing late this afternoon
near the surface low and diffuse boundary, then moving northeast
toward our southern counties near Abilene around 7 PM then they vary
with the placement of scattered storms through the evening hours.
The low level jet will be veered to the southwest and best lift
associated with it looks to focus across far northeast Kansas into
southern Iowa and western Missouri. MLCAPE varies at 20Z from around
1000 J/kg to 1500 J/kg with shear of 25 to 35 kts. With the absence
of any forcing aloft this afternoon will likely need to monitor
boundaries for development late this afternoon and evening. Shear,
instability and moisture will be conducive for some strong to severe
storms with large hail and damaging winds the main hazards. A
tornado or two is also possible over portions of central Kansas
during the late afternoon and evening.

Thursday, The upper trough will move east across the Rockies while
ejecting out waves through the morning into the afternoon hours. If
the convection across northeast Kansas and western Missouri occurs
there would be an outflow boundary across the area for focus later
in the afternoon hours. The surface low will reform across southwest
Kansas with a frontal boundary extending northeast across north
central Kansas and into northeast Nebraska in the afternoon hours.
Latest model runs show shear around 30 to 40 kts by late afternoon
and good instability along with good moisture transport into north
central Kansas. Storms should develop along the frontal boundary and
move northeast across the area in the late afternoon hours.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 317 PM CDT WED MAY 25 2016

Challenging forecast in trying to differentiate enhanced
convective chances with discerable shortwaves. How exactly
convection will evolve on Thursday afternoon and evening is
uncertain given the many convective scenarios forecast by the
different short-range models. Depending on whether an MCS develops
Thursday afternoon, expect another surge of strong to severe
convection to affect portions of central and eastern KS during the
evening hours. While low-level shear strengthens during the
evening, 0-6 km shear decreases so messy convective modes are
expected.

After that, there is a decent chance for quiet weather from late
Thursday night until mid Friday afternoon, when an apparent weak
shortwave trough and peak heating may set off additional
thunderstorms over eastern KS. While the shear does not look as
strong, there is enough that organized convection may again occur
with possible severe weather.

More significant shortwave trough and associated surface low then
cross the area late Friday night and early Saturday with more
chances of thunderstorms.

Then a more stagnant flow pattern sets up for later in the
weekend through at least the middle of next week. While winds
aloft and vertical wind shear weaken considerably, decreasing
organized severe thunderstorm chances, slow moving upper troughs
interacting with an environment with little convective inhibition will
produce periods of thunderstorms. Given the expected slow
movement of the storms, and repeated heavy rains in some areas,
areas of flooding are possible.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1151 PM CDT WED MAY 25 2016

By 06Z, all storms are expected to have moved east of the terminals.
 Models are indicating the potential for lower visibilities and
ceilings early this morning, however, believe the best potential for
these reduced conditions is at MHK.  While there is a chance for
thunderstorms during the afternoon tomorrow, the best chances look
to be after 00Z.  VCTS has been included at all sites after this
time.

&&

.TOP Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...53
LONG TERM...GDP
AVIATION...Heller
Hazardous weather outlook, May 26, 1:47 AM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
147 AM CDT THU MAY 26 2016

KSZ008>012-020>024-026-034>040-054>056-058-059-270700-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
147 AM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT
HOURS...ESPECIALLY IN EASTERN KANSAS. THE STRONGEST STORMS WILL
BE CAPABLE OF PRODUCING HAIL AND DAMAGING WINDS...ALONG WITH HEAVY
RAINFALL AND FLOODING.

MINOR RIVER FLOODING IS EXPECTED ON THE REPUBLICAN RIVER AT
CLAY CENTER AND THE SOLOMON RIVER AT NILES. MODERATE RIVER
FLOODING IS FORECAST FOR GLASCO ON THE SOLOMON RIVER AND THE SALT
CREEK AT ADA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA THURSDAY
THROUGH EARLY NEXT WEEK. THE BEST POTENTIAL FOR ANY SEVERE WEATHER
CENTERS ON THURSDAY AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING
WINDS CAN BE EXPECTED WITH THE STRONGEST STORMS AND THERE IS SOME
POTENTIAL FOR TORNADO DEVELOPMENT THROUGH EARLY EVENING. A FEW
SEVERE STORMS ARE ONCE AGAIN POSSIBLE FRIDAY AFTERNOON AND
EVENING. HAIL AND DAMAGING WINDS WOULD BE THE MAIN HAZARDS. WITH
SEVERAL ROUNDS OF HEAVY RAIN EXPECTED THIS WEEK...FLOODING WILL
REMAIN A RISK THROUGHOUT THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS UNLIKELY TO BE NEEDED FOR THE REMAINDER OF
TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, May 25, 10:34 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1034 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     TORNADO          6 S ESKRIDGE            38.77N 96.11W
05/25/2016                   WABAUNSEE          KS   LAW ENFORCEMENT

            AT THE K99 AND K31 INTERCHANGE

&&

JP
Special weather statement, May 25, 11:22 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1122 PM CDT WED MAY 25 2016

KSZ039-040-055-260445-
OSAGE-DOUGLAS-SHAWNEE-
1122 PM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHAWNEE...DOUGLAS
AND NORTHEASTERN OSAGE COUNTIES UNTIL 1145 PM CDT...

AT 1121 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BERRYTON TO OVERBROOK. MOVEMENT WAS EAST
AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAWRENCE...BALDWIN CITY...EUDORA...RICHLAND...OVERBROOK...CLINTON...LONE
STAR...PLEASANT GROVE...BERRYTON...CLINTON LAKE...GLOBE AND VINLAND.

THIS INCLUDES KANSAS TURNPIKE BETWEEN MILE MARKERS 191 AND 205.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR EAST CENTRAL
KANSAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHEASTERN KANSAS.

LAT...LON 3874 9550 3876 9563 3897 9566 3904 9530
      3904 9529 3903 9529 3905 9528 3904 9519
      3896 9518 3898 9516 3897 9513 3897 9511
      3895 9509 3896 9508 3898 9508 3899 9506
      3874 9506
TIME...MOT...LOC 0421Z 261DEG 31KT 3897 9562 3877 9559

BB
Local storm report, May 25, 11:43 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1143 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND DMG     DWIGHT                  38.84N 96.59W
05/25/2016                   MORRIS             KS   LAW ENFORCEMENT

            RAILROAD CROSSING ARM SNAPPED

&&

BAERG
Local storm report, May 25, 11:44 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1144 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TORNADO          3 E DWIGHT              38.84N 96.54W
05/25/2016                   MORRIS             KS   LAW ENFORCEMENT

            STRUCTURE DAMAGE TO BARN AND POWER IS OUT

&&

BAERG
Local storm report, May 25, 11:46 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1146 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     TORNADO          3 SSW ALTA VISTA        38.82N 96.51W
05/25/2016                   MORRIS             KS   LAW ENFORCEMENT

            4 POWER LINE POLES SNAPPED

&&

BAERG
Local storm report, May 25, 11:47 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1147 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TORNADO          3 SSE ALTA VISTA        38.82N 96.47W
05/25/2016                   MORRIS             KS   LAW ENFORCEMENT

            STRUCTURE DAMAGE ON BARN

&&

BAERG

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:03 PM CDTTornado WarningTOPDickinson, Ottawa27 min
May 25, 7:28 PM CDTTornado Warning Tornado observedConsiderable damage threatTOPDickinson32 min
May 25, 7:40 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa50 min
May 25, 7:52 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatTOPDickinson38 min
May 25, 8:09 PM CDTSevere Thunderstorm WarningTOPDickinson36 min
May 25, 8:24 PM CDTSevere Thunderstorm WarningTOPClay21 min
May 25, 8:27 PM CDTTornado Warning Tornado observedConsiderable damage threatTOPDickinson, Geary33 min
May 25, 8:36 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary24 min
May 25, 8:47 PM CDTSevere Thunderstorm WarningTOPGeary, Morris43 min
May 25, 9:07 PM CDTRiver Flood WarningTOPDickinson3 days
May 25, 9:24 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee36 min
May 25, 9:27 PM CDTTornado WarningTOPMorris, Wabaunsee33 min
May 25, 10:09 PM CDTTornado WarningTOPWabaunsee36 min
May 25, 10:12 PM CDTSevere Thunderstorm WarningTOPGeary48 min
May 25, 10:28 PM CDTTornado Warning Tornado observedConsiderable damage threatTOPOsage, Wabaunsee32 min
May 25, 10:47 PM CDTSevere Thunderstorm WarningTOPBrown43 min
May 25, 10:50 PM CDTSevere Thunderstorm WarningTOPOsage, Wabaunsee40 min
May 25, 11:22 PM CDTSpecial Weather StatementTOPDouglas23 min
May 26, 3:05 AM CDTSpecial Weather StatementTOPJefferson25 min
May 26, 8:23 AM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson23 min
May 26, 8:59 AM CDTSpecial Weather StatementTOPJefferson31 min
May 26, 9:12 AM CDTSpecial Weather StatementTOPJefferson33 min
May 26, 9:30 AM CDTSpecial Weather StatementTOPJefferson30 min
May 26, 9:42 AM CDTSevere Thunderstorm WarningTOPJefferson10 min
May 26, 1:05 PM CDTSpecial Weather StatementTOPPottawatomie25 min
May 26, 1:15 PM CDTFlash Flood WatchTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more38 hr
May 26, 1:39 PM CDTSevere Thunderstorm WarningTOPJackson, Shawnee, Wabaunsee51 min
May 26, 1:50 PM CDTTornado WarningTOPShawnee25 min
May 26, 2:00 PM CDTTornado WarningTOPPottawatomie, Riley, Wabaunsee30 min
May 26, 2:09 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley51 min
May 26, 2:14 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee46 min
May 26, 2:29 PM CDTTornado Warning Tornado observedTOPPottawatomie31 min
May 26, 2:34 PM CDTSevere Thunderstorm WarningTOPBrown41 min
May 26, 2:39 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington11 min
May 26, 2:41 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha, Pottawatomie34 min
May 26, 2:48 PM CDTFlash Flood WarningTOPClay, Dickinson, Geary, Morris, Riley7 hr
May 26, 2:48 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie42 min
May 26, 2:55 PM CDTSevere Thunderstorm WarningTOPJefferson38 min
May 26, 2:57 PM CDTSevere Thunderstorm WarningTOPPottawatomie48 min
May 26, 2:58 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Riley, Wabaunsee32 min
May 26, 3:08 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee52 min
May 26, 3:09 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha51 min
May 26, 3:18 PM CDTFlash Flood WarningTOPJefferson3 hr
May 26, 3:24 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee36 min
May 26, 3:34 PM CDTSevere Thunderstorm WarningTOPGeary, Wabaunsee26 min
May 26, 3:46 PM CDTSevere Thunderstorm WarningTOPJackson, Osage, Pottawatomie, Shawnee, Wabaunsee29 min
May 26, 3:50 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha25 min
May 26, 4:05 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee25 min
May 26, 4:14 PM CDTFlash Flood WarningTOPBrown, Jackson, Marshall, Nemaha, Pottawatomie, Riley and 2 more9 hr
May 26, 4:24 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Shawnee51 min
May 26, 4:49 PM CDTRiver Flood WarningTOPPottawatomie48 hr
May 26, 5:00 PM CDTSevere Thunderstorm WarningTOPDickinson45 min
May 26, 5:22 PM CDTSevere Thunderstorm WarningTOPLyon, Wabaunsee38 min
May 26, 5:38 PM CDTSevere Thunderstorm WarningTOPLyon, Osage22 min
May 26, 5:38 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris37 min
May 26, 5:53 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee37 min
May 26, 6:10 PM CDTFlash Flood WarningTOPJefferson4 hr
May 26, 6:23 PM CDTFlash Flood WarningTOPDouglas4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.